# SDR SWAA2023041915035

- Difficulty date: March 10, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 65,158 hours, 33,337 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Shear Tie
- Part number: 144A77168
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE (P/N 144A7716-8) FOR RIGHT HAND PRESSURE DECK ASSY IS CRACKED<[01] VERIFIED PART USING PART NUMBER 144A7716-8 AND ATAG A171211;[02] AND USING DWG -4 144A7730 REV C  (EDIT FROM ABOVE);[03] VERIFIED STEPS 1 & 2;[04] LOCATED AND DRILLED SEAR TIE IWA SRM 51-40-02-0G-0 PART REPLACED ON SHELF;[05] VERIFIED STEP 4 AUDIT CW
